# SDR TRAX200700694

- Difficulty date: May 20, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B16
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PASSENGER SEAT SIDE RAILS CORRODED AND GOUGED AS MARKED FWD OF FS 409+128.  BLENDED SIDE WALL SEAT TRACK P/N 601R38312-29 AT FS 409+86 TO DIMENSION OF 1" X 1" X .004 DEEP AS PER CRJ200 SRM 51-12-00.  RECEIVED DAMAGE LIMITS FROM BOMBARDIER, LIMITS OF CRJ200 SRM 53-21-49 FIG 101.  ALL SIDE SEAT RAIL BLEND OUTS RIGHT SIDE FWD OF 409+128 ARE WITHIN LIMITS OF CRJ200 SRM 53-21-49 FIG 101.  C/W A044 FINISH ON BLENDED AREAS ON RIGHT SIDE SEAT RAILS IAW CRJ200 SRM 51-21-16.  SUPPLEMENTAL - SDR CLOSED 05/25/07.
